Pacific Journal of Mathematics

On convex hulls of translates.

I. Glicksberg

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 97-113.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035959

Mathematical Reviews number (MathSciNet)
MR0151860

Zentralblatt MATH identifier
0117.09504

Subjects
Primary: 47.50

Citation

Glicksberg, I. On convex hulls of translates. Pacific J. Math. 13 (1963), no. 1, 97--113. https://projecteuclid.org/euclid.pjm/1103035959


Export citation

References

  • [1] N. Bourbaki, Espaces Vectoriels Topologiques, Paris, 1953.
  • [2] M. M. Day, Normed linear spaces, Ergebnisse der Math, 21 (1958).
  • [3] M. M. Day, Amenable semigroups, Illinois J. of Math, 1 (1958),509-543.
  • [4] M. M. Day,Fixed-point theorems for compact convex sets, Illinois J. of Math, 5 (1961), 585-590.
  • [5] N. Dunford, and J. Schwartz, Linear Operators I, New York, 1958.
  • [6] K. Jacobs, Neuere Methoden und Ergebnisse der Ergodentheorie, Ergeb. der Math., vol.
  • [7] H. Reiter, Contributions to harmonic analysis, Acta Math., 96 (1956),253-263.
  • [8] H. Reiter, Uber U-Rdume auf Gruppen I, II, Monatshefte fur Math., 58(1954),73-76, 172-180 9^^ ^e convefoun oy translates of a function in L1, J. London Math. Soc, 35 (1960), 5-16.
  • [10] S. Swierczkowski, Integrals on quotient spaces, Colloq. Math., 8 (1961), 107-114.
  • [11] A. Weil, L'integrationdans les groupes topologiques et ses applicatins, 2eed., Paris, 1953.